Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Why has half the top of my penis turned green with red spots on it ?

why has half the top of my penis turnt green with red spots on it? also since this my left testicle has been feeling uncomfortable, please help? for a while i have had an uncomfortable feeling in my testicles and ive seen doctors and i have been taking ciprofloxacin but it done nothing and today i was given doxycycline and an appiontment for a testical ultra sound in 2 weeks, but now the left part of the head of my penis is slightly green with red pinpricks since cin the doctor today, what should i do, the pain has got worse aswell
Asked On : Thu, 23 Dec 2010
Answers:  1 Views:  763
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi Tom.., the above signs and symptoms are suggestive of Fourniers gangrene..
you must be treated with the i.v antibiotics and investigated further
to find the case and then not neglect consult a surgeon...
Hope I have answered your question..

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor